Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Can Amlodipine, Clonidine and Lisinopril be taken together without Bystolic?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1991
Answered : 2763 Questions
Question
I am taking Amlodipine 5 MG, Clonidine 0.1 MG, Lisinop/HCTZ 20-25 M, and Bystolic 10 MG. I have ran out of my Bystolic and will get them tomorrow. My question is can I take the rest of of high blood pressure meds today with my Bystolic?
Thank You! XXXXXXX La Pier
Mon, 14 May 2018 in General Health
 
 
Answered by Dr. Bonnie Berger-Durnbaugh 33 minutes later
Brief Answer:
Information.

Detailed Answer:
Hello XXXXXXX

I think there is a typo. To clarify, are you asking if you can take your other medications without the Bystolic? Yes, it is ok to take them, they will not harm you in the absence of the bystolic, but I don't think you should go without the Bystolic if your body is used to it. Is there any way you can get to the pharmacy today so that you don't miss a day?
Above answer was peer-reviewed by
 
Follow-up: Can Amlodipine, Clonidine and Lisinopril be taken together without Bystolic? 20 minutes later
Thank you Doctor! That answered my question; Can I take the rest of high blood pressure meds without my Bystolic.

We had to change Pharmacy because K-Mart store in our area (Idaho Falls, Idaho) closed. I spaced it, I thought our new Pharmacy would be open on Sunday like K-Mart. It won't happen again!

Thank you again!! Most Helpful!!
XXXXXXX La Pier
 
 
Answered by Dr. Bonnie Berger-Durnbaugh 35 minutes later
Brief Answer:
Ok

Detailed Answer:
Your welcome.

If you take the Systolic because of a history of coronary artery disease, angina, or heart attack(s) then it probably would be best to go to the nearest pharmacy even if you have to drive a bit. Otherwise, go to the pharmacy as soon as you can tomorrow so that you aren't without it for too long.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor